MathSciNet Relay Station
MathSciNet bibliographic data
MR1626030 (99d:65333) 65N35 (35B25 35C20)
Melenk, J. M.; Schwab, C. $HP$ FEM for reaction-diffusion equations. I. Robust exponential convergence. SIAM J. Numer. Anal. 35 (1998), no. 4, 1520–1557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement